Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 2


Infinite Log-Concavity and r-Factor

PP: 109-115
Zahid Raza, Anjum Ali,
Uminsky and Yeats [D. Uminsky, and K. Yeats, electronic Journal of Combinatorics 14, 1-13 (2007)], studied the properties of the log-operator L on the subset of the finite symmetric sequences and prove the existence of an infinite region R, bounded by parametrically defined hypersurfaces such that any sequence corresponding a point of R is infinitely log-concave. We study the properties of a new operator Lr and redefine the hypersurfaces which generalizes the one defined by Uminsky and Yeats.We show that any sequence corresponding a point of the region Rr, bounded by the new generalized parametrically defined r-factor hypersurfaces, is Generalized r-factor infinitely log concave. We also give an improved value of r◦ found by McNamara and Sagan [P. R.W. McNamara and B. E. Sagan, Adv. App. Math., 44, 1-15 (2010)], as the log-concavity criterion using the new log-operator.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved